MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Rinsho shinkeigaku = Clinical neurology · 2004

[Allergic skin rashes by methylprednisolone in a case with multiple sclerosis].

Kuga Atsushi, Futamura Naonobu, Funakawa Itaru, Jinnai Kenji

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

We reported a 34-year-old woman with multiple sclerosis showing an allergic reaction to methylprednisolone sodium succinate. She was admitted to our hospital with a complaint of hypesthesia in the right side of the face and body. MRI showed several high signal intensity lesions in her brain with Gd-DTPA enhancement effect. She was diagnosed as having an acute relapse of MS from previous episodes and clinical findings. We started a methylprednisolone pulse therapy. After the injection on the first day, skin rashes appeared on her trunk and thigh. On the second day, the skin rashes spread over her whole body. Patch test for methylprednisolone sodium succinate (MP) was positive. The steroid administration was substituted by intravenous injections of betamethasone 100mg/day for three days. Her neurological and radiological findings were successfully disappeared without any side effects. This case indicates the efficacy of substitution therapy of betamethasone for MP.

Для цитирования: Kuga Atsushi, Futamura Naonobu, Funakawa Itaru, Jinnai Kenji. [Allergic skin rashes by methylprednisolone in a case with multiple sclerosis].. Rinsho shinkeigaku = Clinical neurology. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.